I had botox injections on the right side of my face to treat a facial twitch ($300.00 copay). I had it done 2 weeks before my wedding because I didn't want my face to twitch on the wedding day. I didn't realize how strong the botox is and how much it would affect the right side of my face.
The only movement on the right side was my eyelid moves, however it moves slower than the left eyelid. No movement from my eyebrow, cheeks, or mouth. My smile was grossly lopsided and makes me look like I had a stroke. I also have trouble eating because the right side of my mouth is numb and sometimes I bit it.
The botox is slowly wearing off and the as the facial twitch returns, it is causing a deep itching in my face. The return of the twitching is more painful than before then botox treatment. I informed my Neurologist that I don't want any more botox treatments and we are looking into alternative therapies.